# SDR QXEA200602279

- Difficulty date: June 6, 2006
- Submitted: September 12, 2006
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 11,843 hours, 8,638 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Anchor Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC: FUSELAGE INTERIOR UNDER FLOOR, FLOOR SUPPORT TEE FITTING AT STA X18 BL O, HAS PITTING CORROSION AND 2 EACH RUSTY (A) NUTS. MAINTENANCE REPAIRED IAW Q400 SRM 51-42-05-330-801, AND SRM 51-40-07-320-801.
